Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from deep anxiety, restlessness and violent outburst of temper. Advised to take depran forte and cloze. Is it safe to take?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I suffer from deep anxiety , restlessness and violent outburst of temper sometimes for some trivial reason and sometimes for serious things . My doc advised to take depran forte and cloze md 0.25 mg . R d medicines safe and will i put on weight if i consume them
Posted Thu, 31 Oct 2013 in Mental Health
Answered by Dr. Srikanth Reddy 18 minutes later
Brief Answer:
Details as requested

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

The symptoms that you have mentioned is truely anxiety symptoms and you certainly need treatment with anti depressant medications. Depran forte is a good drug and clonazepam is an add on anti anxiety drug.
Both these medications are safe and most of the people do not experience any side effect. The possible side efects are sedation and you should be careful while driving or operating machinery.
Regarding weight issues....some of the patients gain waeight, some loose weight and so stay the same. The effects are variable and differ from person to person depending on the genetics and cannot be predicted.
However its very rare to say a patient on depran forte complaining of weight gain.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor